# SDR CA070122001

- Difficulty date: January 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Retaining Nut
- Part number: C6UM117227
- Condition: Mismanufactured
- Location: Axle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) NEW AXLE NUTS FOR THE SERIES AIRCRAFT NOT FULLY ASSEMBLED. THE HOLES FOR THE (2) PINS HAVE BEEN DRILLED BUT NO PINS HAVE BEEN INSTALLED, INCOMPLETE PARTS. MARKING ON NUT WO-04403/1, DEC 07 2006 C6UM1172-27. (TC NR 20070122001)
